No Cover Image

Journal article 201 views

Multivariate quantile function models / Yuzhi Cai

Statistica Sinica, Volume: 20, Issue: 2, Pages: 481 - 496

Swansea University Author: Cai, Yuzhi

Full text not available from this repository: check for access using links below.

Abstract

Multivariate quantiles have been defined by a number of researchers and can be estimated by different methods. However, little work can be found in the literature about Bayesian estimation of joint quantiles of multivariate random variables. In this paper we present a multivariate quantile function...

Full description

Published in: Statistica Sinica
ISSN: 1017-0405
Published: Taipei 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa6997
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: Multivariate quantiles have been defined by a number of researchers and can be estimated by different methods. However, little work can be found in the literature about Bayesian estimation of joint quantiles of multivariate random variables. In this paper we present a multivariate quantile function model and propose a Bayesian method to estimate the model parameters. The methodology developed here enables us to estimate the multivariate quantile surfaces and the joint probability without direct use of the joint probability distribution or density functions of the random variables of interest. Furthermore, simulation studies and applications of the methodology to bivariate economics data sets show that the method works well both theoretically and practically.
Keywords: Bayesian method, τth quantile surface, τth quantile curve,
College: School of Management
Issue: 2
Start Page: 481
End Page: 496